# SDR U5QA20130228051

- Difficulty date: February 24, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N523MV
- Make and model: Lear 60LEAR
- Aircraft serial: 154
- Aircraft time: 7,135 hours, 5,238 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuel Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FUEL INDICATOR AT FL410 STARTED TO DEPLETE RAPIDLY ON RT WING.  RT WING WENT TO 0 (ZERO) INDICATION. DECLARED EMERGENCY.  MX REPAIRED LOOSE CONNECTION AT RT WING OTBD FUEL PROBE P278, FUNCTIONAL TEST AND OPS CHECK GOOD.  NO DEFECTS NOTED.
